Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Differentiable periodic maps
HTML articles powered by AMS MathViewer

by P. E. Conner and E. E. Floyd PDF
Bull. Amer. Math. Soc. 68 (1962), 76-86
  • M. F. Atiyah, Bordism and cobordism, Proc. Cambridge Philos. Soc. 57 (1961), 200–208. MR 126856, DOI 10.1017/s0305004100035064
  • 2. H. Cartan et al., Cartan seminar notes, Paris, 1950-1951. 3. J. W. Milnor, On the cobordism ring O*, Notices Amer. Math. Soc. 5 ( 1958), 457. 4. J. W. Milnor, A survey of cobordism, mimeographed notes, Princeton, 1961. 5. J. W. Milnor, Differentiable structures on homotopy spheres, mimeographed notes, Princeton, 1959.
  • René Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17–86 (French). MR 61823, DOI 10.1007/BF02566923
  • C. T. C. Wall, Determination of the cobordism ring, Ann. of Math. (2) 72 (1960), 292–311. MR 120654, DOI 10.2307/1970136
Additional Information
  • Journal: Bull. Amer. Math. Soc. 68 (1962), 76-86
  • DOI:
  • MathSciNet review: 0133834